# SDR BJNA95502

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: SPLICE
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED SPLICE ON ROW 7 EMERGENCY EXIT LIGHT.  SYSTEM OPS CHECKED GOOD PER BMM 33-51-11.
